Boundary C1 a regularity for vaiational inequalities

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)715-732
JournalCommunications on Pure and Applied Mathematics
Volume44
Issue number6
StatePublished - 1991

Cite this

Boundary C1 a regularity for vaiational inequalities. / Lin, Fang-Hua; Li, Yi.

In: Communications on Pure and Applied Mathematics, Vol. 44, No. 6, 1991, p. 715-732.

Research output: Contribution to journalArticle

@article{ad6f007c880044ad993e480f4182cbcc,
title = "Boundary C1 a regularity for vaiational inequalities",
author = "Fang-Hua Lin and Yi Li",
year = "1991",
language = "English (US)",
volume = "44",
pages = "715--732",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "6",

}

TY - JOUR

T1 - Boundary C1 a regularity for vaiational inequalities

AU - Lin, Fang-Hua

AU - Li, Yi

PY - 1991

Y1 - 1991

M3 - Article

VL - 44

SP - 715

EP - 732

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 6

ER -